# SDR SIMA1991

- Difficulty date: July 17, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: C1460092
- Part serial: 1347
- Condition: Inoperative
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HOU - FLT 3622 - CREW ABORTED TAKEOFF DUE TO WARNING INDICATION ON EICAS HOWEVER, THE CREW COULD NOT IDENTIFY WARNING.  HAD THE CREW TO PERFORM PREFLIGHT COCKPIT CHECKS AND TEST TO SEE IF ANY OF THE SYSTEMS FAILED.  NO SYSTEM FAIL CREW THEN PROCEEDED TO TRY TAKEOFF AGAIN.  ONCE AGAIN HAD TO ABORT TAKEOFF DUE TO WARNING ON EICAS.  WARNING WAS ENGINE 2 ANTI-ICE FAIL.  MEL''D ENGINE ANTI-ICE SYSTEM.  PENDING CLOSE OUT DUE TO MEL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ANTI-ICE VALVE IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
